Simultaneous distribution of the fractional parts of Riemann zeta zeros

Research output: Contribution to journalArticle

Abstract

In this paper, we investigate the simultaneous distribution of the fractional parts of {α1γ,α2γ,.,αnγ}, where n≥2, α1, α2,., and αn are fixed distinct positive real numbers, and γ runs over the imaginary parts of the non-trivial zeros of the Riemann zeta-function.

Original languageEnglish (US)
Pages (from-to)1-9
Number of pages9
JournalBulletin of the London Mathematical Society
Volume49
Issue number1
DOIs
StatePublished - Feb 1 2017

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Simultaneous distribution of the fractional parts of Riemann zeta zeros'. Together they form a unique fingerprint.

  • Cite this